PREVIOUS QUESTION:

 

NEXT QUESTION:

 

What should I do if I have diabetes and I pass out?

ANSWER

Hypoglycemia may make you pass out. If so, you'll need someone to give you an injection of glucagon, which raises your blood sugar.

SOURCES: 

National Diabetes Information Clearinghouse (NDIC): “Hypoglycemia.”

American Diabetes Association: “Hypoglycemia.”

Zammitt, N. , 2005. Diabetes Care

Boyle P. , February 2007. Southern Medical Journal

Reviewed by Minesh Khatri on January 21, 2018

SOURCES: 

National Diabetes Information Clearinghouse (NDIC): “Hypoglycemia.”

American Diabetes Association: “Hypoglycemia.”

Zammitt, N. , 2005. Diabetes Care

Boyle P. , February 2007. Southern Medical Journal

Reviewed by Minesh Khatri on January 21, 2018

NEXT QUESTION:

What are four things someone with diabetes should do every day?

WAS THIS ANSWER HELPFUL

THIS TOOL DOES NOT PROVIDE MEDICAL ADVICE. It is intended for general informational purposes only and does not address individual circumstances. It is not a substitute for professional medical advice, diagnosis or treatment and should not be relied on to make decisions about your health. Never ignore professional medical advice in seeking treatment because of something you have read on the WebMD Site. If you think you may have a medical emergency, immediately call your doctor or dial 911.

    This tool does not provide medical advice. See additional information.

    Other Answers On: